# SDR UPS08M52016

- Difficulty date: April 14, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 33990462
- Part serial: 112C
- Condition: Illuminated
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERSION NR 1 AND NR 3 ENGINE BLEED OFF MESSAGES (ICING RESTRICTED).  PERF PSC-1 & PSC-2 COMMENT FAULT REVIEW FOUND. MANUALLY OPEN/CLOSE ENG NR 1 & 3 HI STAGE VALVES FOR BINDING. ALL FOUND NORMAL. REF EO 3610-18062D. TRIPPED & COLLARD C/B'S PERF LEAK. SECURITY CK OF ALL SENSE LINES FROM NR 1 & 3 HI STG PILOT VALVES HI STG BLEED VALVES. ALL NORMAL & NO LEAKS. REF LP 430512, 430513.
